The use of anticoagulants is still a matter of debate in deep venous thrombosis (DVT) and other thrombotic events in Behcet's disease (BD). Anticoagulant therapy is an integral part of treatment in cases of a pulmonary embolism (PE) that develops in other disorders. The issue of how to act when a pulmonary artery thrombosis is reported in the Behcet's patient may pose a major dilemma among emergency physicians. A 61-year-old male came to our ED with a complaint of chest pain and hemoptysis. The patient had tachypnea, dyspnea, tachycardia, a decrease of breath sounds in the basal regions of both lungs, and a few crackling rales were heard in the left lung field. Chest CT angiography showed pulmonary thromboembolism in the right middle and lower lobe segment arteries with pulmonary infarction as well as ground glass densities compatible with alveolar hemorrhage. High-dose steroid and cyclophosphamide were administered immediately without anticoagulant therapy based on pulmonary vasculitis and de novo clot formation in the pulmonary circulation. Clinical improvement was observed after four days of admission. The patient remained under observation with oral prednisolone and cyclophosphamide monthly. PE is almost nonexistent in patients with BD, and signs of pulmonary artery thrombosis are associated with pulmonary vasculitis. Delaying immunosuppressive therapy may result in unwanted results in these kinds of patients. This case underlines the importance of recognizing this manifestation early to prevent potentially fatal consequences.